# SDR SWAA2021062922306

- Difficulty date: October 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE CORRODED LBL 20 AT FASTNER HOLES STA 500-500A / REPAIRED L/H TRANSITION ANGLE FROM STA. 480 + 10 TO STA. 500A PER SRM. 53-00-53-2R-5SA-M 326 S/N A1184516
